File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Bounds on the dimension of L2 holomorphic sections of vector bundles over complete Kähler manifolds of finite volume

TitleBounds on the dimension of L2 holomorphic sections of vector bundles over complete Kähler manifolds of finite volume
Authors
Issue Date1986
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00209/index.htm
Citation
Mathematische Zeitschrift, 1986, v. 191 n. 2, p. 303-317 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/156054
ISSN
2015 Impact Factor: 0.674
2015 SCImago Journal Rankings: 1.483
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorMok, Nen_US
dc.date.accessioned2012-08-08T08:40:13Z-
dc.date.available2012-08-08T08:40:13Z-
dc.date.issued1986en_US
dc.identifier.citationMathematische Zeitschrift, 1986, v. 191 n. 2, p. 303-317en_US
dc.identifier.issn0025-5874en_US
dc.identifier.urihttp://hdl.handle.net/10722/156054-
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00209/index.htmen_US
dc.relation.ispartofMathematische Zeitschriften_US
dc.titleBounds on the dimension of L2 holomorphic sections of vector bundles over complete Kähler manifolds of finite volumeen_US
dc.typeArticleen_US
dc.identifier.emailMok, N:nmok@hkucc.hku.hken_US
dc.identifier.authorityMok, N=rp00763en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF01164035en_US
dc.identifier.scopuseid_2-s2.0-0013494682en_US
dc.identifier.volume191en_US
dc.identifier.issue2en_US
dc.identifier.spage303en_US
dc.identifier.epage317en_US
dc.identifier.isiWOS:A1986AYM0600013-
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridMok, N=7004348032en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats